Weaning off Lexapro: Days 5 + 6

A field of small, bubbly clouds lit up pink from the morning light, against a sky that is a gradient from yellow to blue

5th Day: I should wake up around sunrise more often. That’s beautiful!

The 5th Day:

  • 15mg Lexapro + norm. thyroid meds
  • magnesium, mutli-vite, fish oil capsule, iron all taken separately
  • A little exercise (walking)

The 6th Day (today):

  • 15mg Lexapro + norm. thyroid meds
  • Fish oil capsule; iron; multi-vite
  • A little exercise (walking)

Symptoms:

  • Yesterday, I think I felt pretty neutral. I don’t recall anything.
  • Today, I’m getting a little bit of dizziness but it’s not unmanageable yet
  • Today, also, I’m NOT in a super talkative mood, but I think that’s unrelated
  • Today, additionally, I experienced some anxiety. No more than “usual” but more than the day-after-my-one-Prozac-dose, so that’s sad. I preferred the no-anxiety feeling, to be frank
  • I have been sleeping soundly lately, I think. But I did feel extremely tired when it was time to get up this morning

P.S. I finished my final exam (I passed, somehow). And I have already started to study for the next course!

5 thoughts on “Weaning off Lexapro: Days 5 + 6

  1. I have come across a side effect that keeps popping up for me. I was only on meds for about 2 years total, so anyone who has been on higher doses and for longer will likely see the same thing only worse I expect.

    Brain Zaps – not new and well documented. My issue is that I have always been a coffee lover; particularly the really good strong stuff – espresso. Brain zaps for me are made much, much worse by coffee. I have found that if I do not drink any coffee my symptoms are nearly non-existent. I hate that I can’t drink coffee but it’s worth it for now to not have the “zaps”.

    Liked by 2 people

    • Wow, thanks for sharing. I will have to keep my eyes out for a connection between the days I drink coffee and the brain zaps that I get on those days.

      I HATE brain zappies. It’s the withdrawal symptom I fear the most. It hasn’t been bad for me yet, but I’ve experienced in the past when I have missed a dose or been late by half a day. What an awful, awful feeling.

      Liked by 1 person

  2. OMG you passed! That is wonderful. You must certainly know what you’re doing in the accounting world (even though it’s not your favorite thing to do, it can be a good fall-back for a job, even if you don’t care for it as a career). Glad to hear you’re not apparently suffering much with the withdrawal symptoms. Is there a plan as to how long you will be on this step? All the best on the next class.

    Liked by 2 people

    • Thank you. I only felt confident on about 50% of the exam. For passing the rest of the exam, I must have had good luck on my side. I think I am doing better at the next class, so far. I’m on Module 4 out of 10 already. But they will get progressively more difficult soon (I peeked ahead).
      The plan for the Lexapro is every 2 weeks, go down another 5mg. But I’ve read online that it’s actually the jump from 5mg to 0mg that is the hardest/worst for a ton of people.

      Like

      • Ah, but the last step is the greatest. Maybe you will have some leftover 5mg ones and can cut them to make that last step a couple steps…. (Don’t take that as sound medical advice but I know my Mom sometimes cuts her low-dose sleeping pills because she’s so tiny she doesn’t need as much.)

        Liked by 1 person

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out /  Change )

Google photo

You are commenting using your Google account. Log Out /  Change )

Twitter picture

You are commenting using your Twitter account. Log Out /  Change )

Facebook photo

You are commenting using your Facebook account. Log Out /  Change )

Connecting to %s